Minnie, when I was on Remicade I had my infusions every 4 weeks, that is what worked best for me. When needed he would do an infusion every two weeks to get me over the hump. By chance are you given pre-meds prior to your infusion? I was given IV Soluable Medrol & Benadryl which warded off future reactions, but it helped with the side effects you have mentioned.
Just a thought, while you were involved with getting your Phd, you were under a lot of stress & the adrenaline I am sure was in high gear. Now that you are finished, perhaps your body is simply trying to regroup. It is hard for me to describe what I am really trying to say. With myself, when I was under a lot of stress especially for a lengthy time, once I got the high stress pretty much resolved, my body would crash. I have to wonder if the same may be happening with you. Other than managing your flare, I think you may want to give yourself some time to decompress & chill out for awhile. Let your body reset itself.
Moderator in Chronic Pain & Psoriasis Forums
Post Edited (straydog) : 1/27/2018 9:37:18 AM (GMT-7)